ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Flow of micropolar fluid through a tube with stenosis

Devanathan, R and Parvathamma, S (1983) Flow of micropolar fluid through a tube with stenosis. In: Medical, & Biological Engineering & Computing, 21 (4). pp. 438-445.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (531kB) | Request a copy
Official URL: http://www.springerlink.com/content/b7n033t2441n35...


mathematical model for the steady flow of non-Newtonian fluid through a stenotic region is presented. The results indicate that the general shape and size of the stenosis together with rheological properties of blood are important in understanding the flow characteristics and the presence of flow separation.

Item Type: Journal Article
Publication: Medical, & Biological Engineering & Computing
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jul 2009 13:38
Last Modified: 19 Sep 2010 05:33
URI: http://eprints.iisc.ac.in/id/eprint/20606

Actions (login required)

View Item View Item